MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39202
Medical Device Problem Codes Difficult to Advance (2920); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent migrated and did not fully cover the stenosis.The patient was presented with left femoral artery occlusion.The 90% stenosed target lesion was located in the severely tortuous and severely calcified superficial femoral artery.A 6x100x120 epic vascular was advanced for treatment.However, the stent was difficult to deliver to the target position.When deployed, it was noted that the stent migrated and did not fully cover the stenosis.There was no additional intervention performed.No complications were reported, and the patient was stable post procedure.
 
Event or Problem Description
It was reported that stent migrated and did not fully cover the stenosis.The patient was presented with left femoral artery occlusion.The 90% stenosed target lesion was located in the severely tortuous and severely calcified superficial femoral artery.A 6x100x120 epic vascular was advanced for treatment.However, the stent was difficult to deliver to the target position.When deployed, it was noted that the stent migrated and did not fully cover the stenosis.There was no additional intervention performed.No complications were reported, and the patient was stable post procedure.It was further reported that the stent could not arrived at the lesion and was not deployed.The stent was withdrawn directly.
 
Additional Manufacturer Narrative
The device was received with the stent fully constrained in the correct position on the delivery system.A visual examination identified no issues with the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual examination identified no issues or damage to the handle of the device.The safety lock was in place on the rack of the device.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19190875
Report Number2124215-2024-21977
Device Sequence Number8426303
Product Code NIO
UDI-Device Identifier08714729805205
UDI-Public08714729805205
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2026
Device Model Number39202
Device Catalogue Number39202
Device Lot Number0027721933
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2024
Supplement Date Received by Manufacturer05/05/2024
05/24/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date05/22/2024
06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight78 KG